# SDR CALA9700591

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULGE AT FLOORBEAM NUT PLATE STA 400 LBL 20.  CUT OUT CORRODED AREA AND FABRICATED FLOORBEAM REPAIR IN ACCORDANCE WITH SRM 51-10-8.
